Time for Another Medecine Adjustment.


Well, I met with my doctor on Tuesday. After a discussion with him, we decided to start tapering off the Anti-Depressant.


When I started taking it, it did help with the depression but also accelerated my cycles a made me more “volatile”. The introduction of the Depakote into the mix had a significant impact on the amplitude and intensity of my mood swings. But some days I still feel all over the place and my mood can change quickly.


The thought is that moving off the anti-depressants would slow down my cycles. The depakote making it easier to deal with the highs and lows, hopefuly if my cycles are a little more spaced out it would make me a little more even and predictable.


Of course, I have to taper off the anti-depressants do side-effect (or at least minimize them). So I will see how my mood progresses over the next 2-3 weeks.

Comments (1)

  1. CChappell says:

    Sebby,

    I understand exactly what you are going through.  I am BiPolar and a software developer too.  The combination of the two can be very difficult to handle.  I feel it is a very good thing that you are doing, writing about this very personal thing.  More employers need to understand how this effects us.

    Chris

Skip to main content